# SDR YENA201810200703

- Difficulty date: October 20, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 73,670 hours, 27,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON BULK CARGO DOOR SILL AT FR 61 +1 REF NR 40196. REMOVED CORROSION AND INSTALLED DOUBLER AS PER SRM REF 53-41-49-300-03 FIG 1 SHEET 001 A.
